# SDR SWIA202266710

- Difficulty date: October 18, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N125SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000440
- Aircraft time: 21,458 hours, 11,934 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Frms 77-78
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT LOWER BEAM HAS CORROSION AT FR 77/78 JUST BELOW THE FWD LATCH FITTING MOUNT AREA.     (C-CHECK RO 10/31/2022)     / REMOVED AND REPLACED AFT CARGO DOOR CUTOUT LOWER BEAM, REF EMB175 SRM 51-40-08. PART REPLACED WITH NEW OEM PART, NO WEIGHT AND BALANCE CHANGE REQUIRED.
